Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 47, NWS La Crosse, WI

June 21, 2007Buffalo County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 21, 2007, 1:06 AM CDT for Buffalo County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2007, 1:06 AM CDT (06:06 UTC)
Expired
Jun 21, 2007, 1:30 AM CDT
In force
24 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Buffalo County, WI

The radar

The La Crosse radar (KARX), 90 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
2355 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 210607
SVRARX
WIC011-210630-
/O.NEW.KARX.SV.W.0047.070621T0606Z-070621T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
106 AM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 130 AM CDT

* AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR MONDOVI...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONDOVI AROUND 105 AM...
  MONDOVI AIRFIELD AROUND 110 AM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4460 9168 4460 9180 4443 9154 4459 9152

$$

RABERDING
2 follow-up statements
000 
WWUS53 KARX 210614
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
114 AM CDT THU JUN 21 2007

WIC011-210630-
/O.CON.KARX.SV.W.0047.000000T0000Z-070621T0630Z/
BUFFALO WI-
114 AM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHEASTERN BUFFALO COUNTY...

AT 112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MONDOVI AIRFIELD...OR 6 MILES EAST
OF MONDOVI...MOVING EAST AT 45 MPH.

LAT...LON 4460 9168 4460 9180 4443 9154 4459 9152

$$

RABERDING
000 
WWUS53 KARX 210622
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
122 AM CDT THU JUN 21 2007

WIC011-210632-
/O.EXP.KARX.SV.W.0047.000000T0000Z-070621T0630Z/
BUFFALO WI-
122 AM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUFFALO COUNTY
EXPIRES AT 130 AM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4460 9168 4460 9180 4443 9154 4459 9152

$$

RABERDING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:00 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 20, 8:00 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
800 PM CDT WED JUN 20 2007

.UPDATED...
SPC MESOANALYSIS STILL SHOWS A BAND OF HIGHER INSTABILITY 1000-1500
J/KG SURFACE BASED CAPES ACROSS NORTHERN INTO CENTRAL WISCONSIN WITH
40 TO 45 KNOTS EFFECTIVE SHEAR. WOULD EXPECT INSTABILITY TO WANE
OVER THE NEXT SEVERAL HOURS AND IN FACT RADAR TRENDS HAVE BEEN ON
THE SLOW DECREASE. AFTER COORDINATION WITH SPC...GRB...MPX HAVE
DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH 428 UNTIL 10 PM.
STILL EXPECT SOME SEVERE OVER THE NEXT SEVERAL HOURS WITH THE MAIN
THREAT BEING HAIL. UPDATED PRODUCTS HAVE BEEN SENT.

.PREV DISCUSSION...

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

FORECAST CONCERNS FOCUS ON THE PCPN CHANCES FOR TONIGHT INTO THE
WEEKEND.

A 500 MB SHORTWAVE TROUGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES
TONIGHT...MOVING INTO THE NEW ENGLAND STATES ON THU. THE
ACCOMPANYING SFC COLD FRONT WILL SINK SOUTHWARD ACROSS THE
REGION...LAYING UP FROM SOUTHERN MN INTO NORTHERN ILL AS IT BECOMES
PARALLEL TO THE UPPER LEVEL FLOW. WHERE THIS FRONT RESTS IS
PARAMOUNT...AS IT WILL BE A FOCUS FOR PCPN CHANCES OVER THE NEXT FEW
DAYS.

IN THE NEAR TERM...CU FIELD CONTINUES TO DEVELOP ALONG THE SFC
BOUNDARY THIS AFTERNOON...WITH SCATTERED SHOWERS AND STORMS ALREADY
OVER NORTHERN WI/UP OF MICH. STORM DEVELOPMENT SHOULD CONTINUE ALONG
THE BOUNDARY TO THE WEST OF THE CURRENT ACTIVITY...GRADUALLY SINKING
SOUTH ACROSS SOUTHERN MN AND CENTRAL WI THIS EVENING. THERE WILL BE
THE POTENTIAL FOR SOME SEVERE WEATHER THIS EVENING. SEE THE LATEST
HWOARX FOR MORE INFORMATION ON THIS.

FOR THU A 500 MB SHORTWAVE WILL MOVE ACROSS THE NORTHERN
PLAINS...DROPPING DOWN ACROSS THE UPPER MISSISSIPPI RIVER VALLEY
THAT AFTERNOON/EVENING. MOISTURE WILL CONTINUE TO RIDE UP AND OVER
THAT NEARLY STATIONARY SFC FRONT...WITH MLCAPE/S ALONG AND NORTH OF
THE FRONT OF 2500-3000 J/KG. SHEAR VALUES OF 20-30 KTS IN THE 0-3 KM
LAYER...AND NEAR 40 KTS IN THE 0-6 KM LAYER...ARE EXPECTED. THIS
SHOULD LEAD TO FURTHER STORM INITIATION IN THE AFTERNOON AND
EVENING...ALTHOUGH THERE MAY VERY WELL BE LINGERING PRECIPITATION
FROM OVERNIGHT CONVECTION FOR THU MORNING. THERE WILL BE A SEVERE
POTENTIAL TOO...MORE ALONG AND SOUTH OF THE FRONT. OVERNIGHT...THE
INFLUENCE OF THE LOW LEVEL JET AND 850 MB MOISTURE TRANSPORT SHOULD
LEAD TO FURTHER BLOSSOMING OF SHOWERS/STORMS ACROSS PARTS OF THE
REGION...ALTHOUGH WHERE THIS IS EXACTLY IS IN QUESTION. THE GFS
WOULD PLACE A POTENTIAL MCS OVER EASTERN IOWA...WHILE THE NAM WOULD
SHIFT THE BETTER CHANCES NORTHEAST INTO SOUTHERN WI/NORTHERN ILL.
THE 09Z SREF FAVORS THE GFS. WILL LEAN TOWARD THE GFS FOR
NOW...BUT CONFIDENCE ISN/T PARTICULARLY HIGH. WITH THE GOOD MOISTURE
RETURN...PW/S APPROACHING 2 INCHES IN SOME LOCALES...AND TRAINING
STORMS WITH THE MCS...SOME HEAVIER RAIN WOULD BE POSSIBLE. AGAIN
THOUGH...WHERE THIS DEVELOPMENT OCCURS IS STILL UNCERTAIN.

THE FRONT WILL SAG SLOWLY SOUTH ON FRIDAY/FRI NIGHT...PLACING THE
FOCUS FOR PCPN CHANCES ACROSS IOWA AND NORTHERN ILL. AGAIN
THOUGH...DIFFERENCES WITH THE MODELS WITH RESPECT TO WHERE THIS
FRONT WILL LIE...WITH THE NAM FARTHER NORTH...BRINGING THE SOUTHERN
1/2 OF THE FORECAST AREA UNDER THE RAIN THREAT. THE 09Z SREF
CONTINUES TO SUPPORT THE GFS THOUGH...AND WILL KEEP SIDING TOWARD
IT. STILL...WITH SOME UNCERTAINTY...WILL KEEP PCPN CHANCES...MOSTLY
ACROSS THE SOUTHERN 1/2. HEFTY PW/S NEAR 2 INCHES WILL
CONTINUE...AND SO WILL THE POTENTIAL FOR SOME HEAVY RAINS. IN
ADDITION...INSTABILITY AND WIND SHEAR AROUND AND SOUTH OF THE FRONT
WOULD SUPPORT THE POTENTIAL FOR SEVERE WEATHER.

FOR SAT...NOT MUCH MOVEMENT EITHER WAY WITH THE FRONT...SO PERSISTENT
CHANCES ALONG THE FRONT AND TO THE SOUTH.

ALL IN ALL...SOME WET AND STORMY WEATHER LOOKS ON TAP FOR PORTIONS
OF THE REGION...WITH AGAIN...THE FRONT SERVING AS THE FOCUS FOR THE
BEST CHANCES. THERE IS SOME UNCERTAINTY WITH WHERE THIS FRONT WILL
LAY UP...AND HOW FAR SOUTH IT WILL SAG. BEST PCPN CHANCES LOCALLY
FOR THU-FRI WILL BE ACROSS THE SOUTHERN 1/2...ALTHOUGH THESE CHANCES
COULD SHIFT EVEN FARTHER SOUTH IF THE GFS/SREF SOLUTIONS COME TO
PASS. WHERE THE PRECIPITATION SETS UP...THERE IS POTENTIAL FOR SOME
HEAVY RAINS...ALONG WITH SOME SEVERE WEATHER.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

THE TREND IN THE EXTENDED IS TO CONTINUE TO BUILD THE 500 MB RIDGE
ACROSS THE REGION...WITH A SHORTWAVE TROUGH WORKING ACROSS THE TOP
OF THE RIDGE TUES NIGHT/WED. AT THE SFC...THE RIDGE WILL KEEP A COLD
FRONT ASSOCIATED WITH THE 500 MB SHORTWAVE AT BAY FOR A FEW
DAYS...WITH A WARM FRONT ACROSS NORTHERN PORTIONS OF MN/WI. WARM AND
HUMID DAYS FOR SUN/MON/TUE LOOK ON TAP. BOTH THE ECMWF AND GFS WANT
TO PUSH THIS FRONT INTO THE REGION TUES NIGHT/WED...WHICH WOULD
BRING THE THREAT FOR SHOWERS/STORMS. ON A SIMILAR SET UP LAST
WEEK...THE RIDGE HUNG ON LONGER THAN THE MODELS FIRST
INDICATED...AND THE MODELS ARE TRENDING SLOWER WITH THE BREAK DOWN
OF THE UPPER LEVEL RIDGE OVER THEIR PAST FEW RUNS. WILL LEAN TOWARD
THE CONSENSUS SOLUTION FOR THE MOMENT...BUT WOULD NOT BE SURPRISED
IF THE RIDGE HOLDS ON FOR A DAY LONGER THAN CURRENT DEPICTED.

&&

.AVIATION...

DETAILS IN EXACT TIMING AND LOCATION OF EXPECTED CONVECTION NEXT 24
HOURS COMPLICATE IMPACT ON AVIATION. BETTER RISK OF THUNDERSTORMS
WILL BE ALONG BOUNDARY DROPPING SOUTH THROUGH MINNESOTA AND
WISCONSIN LATE TODAY AND THIS EVENING. AM BANKING THAT THIS
CONVECTION WILL SETTLE INTO REGION BY EARLY EVENING...DISSIPATING TO
SCATTERED SHOWER ACTIVITY WELL INTO THE OVERNIGHT BEFORE DISSIPATING
ALL TOGETHER. DUE TO UNCERTAINTIES DID NOT INTRODUCE EXACT MVFR
TIMING FOR ANY STORMS YET BUT WILL BE MONITORED FOR SHORT FUSED
UPDATES.

COMPLEX OF STORMS COULD MATERIALIZE OVERNIGHT WEST OF FORECAST AREA
AS WELL WHICH COULD IMPACT TAF SITES EARLY THURSDAY MORNING. AGAIN
CONFIDENCE NOT HIGH ENOUGH TO INCLUDE AT THIS TIME.

&&

SHEA

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RIECK
Hazardous weather outlook, Jun 20, 12:06 PM CDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1206 PM CDT WED JUN 20 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-211100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1206 PM CDT WED JUN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT MOVING THROUGH CENTRAL MINNESOTA AND NORTHERN WISCONSIN
TODAY MAY HELP TRIGGER THUNDERSTORMS THIS AFTERNOON AS IT MOVES
SOUTHWARD. IF ENOUGH INSTABILITY DEVELOPS...STORMS MAY INITIALLY
FORM ALONG AND NORTH OF INTERSTATE 94 BUT MAY BUILD BACK TO THE WEST
OR ACTUALLY DEVELOP ACROSS SOUTHERN MINNESOTA TOWARDS EVENING. THE
MAIN SEVERE WEATHER THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL.

TIMING STILL LOOKS ON TRACK FOR INITIAL DEVELOPMENT AROUND MID
AFTERNOON FROM CENTRAL MINNESOTA INTO NORTH CENTRAL WISCONSIN AND
THEN SPREAD SOUTHEAST IN TIME. STORMS COULD AFFECT AREAS CLOSER TO
INTERSTATE 90 BY LATE IN THE AFTERNOON OR DURING THE EARLY EVENING
HOURS WITH OTHER AREAS ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN
MORE LIKELY TO SEE ANY STORMS DURING THE EVENING BEFORE STORMS RACE
TO THE SOUTHEAST.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE DURING THE EARLY MORNING HOURS
OF THURSDAY AS ANOTHER THUNDERSTORM COMPLEX MOVES EAST THROUGH THE
REGION. A FEW OF THESE THUNDERSTORMS COULD ALSO PRODUCE SEVERE
WEATHER INCLUDING REPORTS OF DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY NIGHT.
SEVERAL THUNDERSTORM COMPLEXES ARE EXPECTED TO DEVELOP ACROSS THE
DAKOTAS AND THEN MOVE EAST THROUGH THE REGION. THESE THUNDERSTORMS
WILL HAVE THE POTENTIAL OF BEING SEVERE BUT EXACT TRACK AND TIMING
WILL BE DIFFICULT TO NARROW DOWN INITIALLY. CHECK OUR OUTLOOKS
CLOSELY OVER THE NEXT FEW DAYS DURING THIS ACTIVE PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS MAY ALSO BE NEEDED FROM TIME TO TIME FROM LATE TONIGHT
THROUGH FRIDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 20, 7:29 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
729 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     3 SW MEDFORD            45.11N 90.39W
06/20/2007                   TAYLOR             WI   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN

&&

DTJ
Local storm report, Jun 20, 7:33 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
733 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     3 SW MEDFORD            45.11N 90.39W
06/20/2007                   TAYLOR             WI   LAW ENFORCEMENT

            POWER LINES AND TREES DOWN

&&

DTJ
Local storm report, Jun 20, 8:30 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             4 NW CHELSEA            45.32N 90.38W
06/20/2007  E1.75 INCH       TAYLOR             WI   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL.

&&

DTJ
Local storm report, Jun 20, 8:41 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             JUMP RIVER              45.36N 90.80W
06/20/2007  E0.75 INCH       TAYLOR             WI   TRAINED SPOTTER

&&

DTJ
Local storm report, Jun 20, 8:44 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
844 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 W JUMP RIVER          45.36N 90.84W
06/20/2007                   TAYLOR             WI   LAW ENFORCEMENT

            TREE DOWN AND BLOCKING HIGHWAY 73

&&

DTJ
Local storm report, Jun 20, 9:36 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
936 PM CDT WED JUN 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             5 W STETSONVILLE        45.08N 90.42W
06/20/2007  E1.00 INCH       TAYLOR             WI   PUBLIC

&&

DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:01 PM CDTSevere Thunderstorm WarningARXTaylor44 min
Jun 20, 8:48 PM CDTSevere Thunderstorm WarningARXClark, Taylor42 min
Jun 21, 1:31 AM CDTSevere Thunderstorm WarningARXTrempealeau18 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.